# SDR 99ZZZX466

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Screw
- Part number: S32041
- Condition: Broken
- Location: Propeller
- Part time: 2,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER, S/N HL57, WAS RETURNED FOR SERVICE, BULLETINS 5 AND 14.  AFTER DISASSEMBLY, INSPECTION REVEALED 1 BROKEN A-3204-1 PRELOAD SET SCREW.  THE B-3368 LOCKNUT WAS STILL ATTACHED TO THE INBOARD SECTION OF THE A-3204-1 SCREW.  THE SCREW WAS REMOVED, SENT TO HARTZELL ENGINEERING FOR EVALUATION AND REPLACED WITH NEW.
